# SDR 95ZZZX4298

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1919Y
- Make and model: Mooney M20D
- Aircraft serial: 214
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: BP1040
- Condition: Leaking
- Location: Elt Case
- Component: Martech, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, FOUND CORROSION IN ELT CAUSED BY BATTERY LEAKING, SWELLING, AND CRACKING THE BATTERY ENCLOSURE.  THIS IS SECOND CONSECUTIVE ANNUAL WITH SAME PROBLEM.  MARTECH ENGINEER SAID HIGH CABIN TEMPS CAUSING PROBLEM AND ADVISED ELT'S BE REMOVED FROM ACFT WHEN NOT IN USE AND BE STORED IN COOL TEMPS.  CLEANED UP ELT AND INSTALLED ANOTHER NEW BATTERY PACK.
